Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 107, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2007, 5:28 PM MDT for Las Animas County, Colorado. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2007, 5:28 PM MDT (23:28 UTC)
- Expired
- Jun 22, 2007, 7:00 PM MDT
- In force
- 92 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:22 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 222329 SVRPUB COC071-230100- /O.NEW.KPUB.SV.W.0107.070622T2328Z-070623T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 528 PM MDT FRI JUN 22 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... * UNTIL 700 PM MDT... * AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 16 MILES NORTHEAST OF KIM...OR 30 MILES WEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 5 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHEAST OF THATCHER. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST CENTRAL LAS ANIMAS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3751 10307 3738 10388 3700 10389 3701 10310 $$
5 follow-up statements
000 WWUS55 KPUB 222351 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 551 PM MDT FRI JUN 22 2007 COC071-230100- /O.CON.KPUB.SV.W.0107.000000T0000Z-070623T0100Z/ LAS ANIMAS CO- 551 PM MDT FRI JUN 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR EASTERN LAS ANIMAS COUNTY... AT 549 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTH OF VILLE GREEN TO 6 MILES WEST OF TOBE...OR ALONG A LINE EXTENDING FROM 27 MILES SOUTH OF LA JUNTA TO 43 MILES EAST OF TRINIDAD...AND WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TOBE. VILLE GREEN. KIM. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10306 3763 10370 3700 10389 3701 10310 $$
000 WWUS55 KPUB 230014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT FRI JUN 22 2007 COC071-230100- /O.CON.KPUB.SV.W.0107.000000T0000Z-070623T0100Z/ LAS ANIMAS CO- 614 PM MDT FRI JUN 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR EASTERN LAS ANIMAS COUNTY... AT 610 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES NORTHEAST OF KIM...OR 35 MILES WEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 5 MPH. THE SEVERE STORM WILL IMPACT KIM AND RURAL AREAS OF EAST CENTRAL LAS ANIMAS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. SEVERE WINDS WILL OCCUR WELL AHEAD OF THE RAIN OR LIGHTNING. GO TO SHELTER IN A STURDY STRUCTURE NOW...AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10306 3764 10353 3700 10389 3701 10310 $$
000 WWUS55 KPUB 230030 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 630 PM MDT FRI JUN 22 2007 COC071-230100- /O.CON.KPUB.SV.W.0107.000000T0000Z-070623T0100Z/ LAS ANIMAS CO- 630 PM MDT FRI JUN 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR EASTERN LAS ANIMAS COUNTY... AT 626 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES NORTHEAST OF KIM...OR 35 MILES WEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE SEVERE STORM WILL IMPACT KIM AND RURAL AREAS OF EXTREME EAST CENTRAL LAS ANIMAS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. SEVERE WINDS WILL OCCUR WELL AHEAD OF THE RAIN OR LIGHTNING. GO TO SHELTER IN A STURDY STRUCTURE NOW...AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10306 3764 10333 3700 10379 3700 10309 $$
000 WWUS55 KPUB 230042 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 642 PM MDT FRI JUN 22 2007 COC071-230100- /O.CON.KPUB.SV.W.0107.000000T0000Z-070623T0100Z/ LAS ANIMAS CO- 642 PM MDT FRI JUN 22 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR EASTERN LAS ANIMAS COUNTY... AT 639 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES EAST OF KIM...OR 36 MILES WEST OF SPRINGFIELD...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS COUNTY EAST OF HIGHWAY 109. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. SEVERE WINDS WILL OCCUR WELL AHEAD OF THE RAIN OR LIGHTNING. GO TO SHELTER IN A STURDY STRUCTURE NOW...AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10306 3764 10321 3701 10352 3700 10309 $$
000 WWUS55 KPUB 230059 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 659 PM MDT FRI JUN 22 2007 COC071-230109- /O.EXP.KPUB.SV.W.0107.000000T0000Z-070623T0100Z/ LAS ANIMAS CO- 659 PM MDT FRI JUN 22 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAS ANIMAS COUNTY EXPIRES AT 700 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3764 10306 3764 10321 3701 10352 3700 10309 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:34 PM MDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 22, 2:34 PM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 234 PM MDT FRI JUN 22 2007 .SHORT TERM... (TONIGHT AND SATURDAY) MAIN CONCERN IS THE SEVERE POTENTIAL THIS AFTERNOON AND EARLY THIS EVENING...AND PCPN COVERAGE . SEVERE TSTM WATCH IS IN EFFECT FOR THE SERN PLAINS UPR RIDGE WL REMAIN OVR THE AREA THROUGH THE PERIOD. THERE IS PLENTY OF MSTR OVR THE AREA THIS AFTERNOON FOR WIDELY SCT TO SCT PCPN COVERAGE. LAPS DATA OVR THE FAR SERN PLAINS INDICATES CAPE VALUES AROUND 2000 J/KG...BUT CURRENTLY THERE IS ALSO A FAIR AMOUNT OF CIN. ALONG AND W OF I-25 THUNDERSTORMS HAVE BEEN INTENSIFYING...WITH STRONG WIND GUSTS. 0-6KM SHEAR VALUES TODAY OVR THE AREA ARE ABOUT 25-30 KTS...SO NOT A BIG CONCERN FOR ROTATING STORMS. IF WE CAN GET RID OF SOME OF THAT CIN OVR THE FAR SERN PLAINS...SEVERE STORMS WILL BE POSSIBLE OUT THERE AS WELL. THE MAIN THREATS FROM STORMS TODAY WL BE DAMAGING WIND GUSTS AND HAIL. SAT IT LOOKS A LITTLE DRIER OVR THE AREA...AND STORM COVERAGE SHOULD BE MORE ISOLATED. .LONG TERM... (SATURDAY NIGHT THROUGH THURSDAY) WARMING UP AND DRYING OUT WILL BE THE TREND THROUGH MONDAY AS THE HOT RIDGE OF HIGH PRESSURE OVER THE DESERT SOUTHWEST TRANSLATES NORTHEASTWARD THROUGH THE PERIOD. BY MON...H7 TEMPS WARM TO +16C IN THE EAST TO +22C OUT WEST...WHICH COULD YIELD TEMPS IN THE 90S TO AROUND 100 ACROSS THE PLAINS...WITH 70S/80S FOR THE MOUNTAINS AND HIGH VALLEYS. ENOUGH MOISTURE WILL LINGER FOR THE DIURNAL THREAT FOR HIGH BASED THUNDERSTORMS OVER THE MOUNTAINS...WHILE SOUTHEAST PLAINS REMAIN TOO CAPPED FOR CONVECTION. MAIN THREAT WITH THUNDERSTORMS WILL BE GUSTY WINDS AND LIGHTNING. GOING POP GRIDS LOOK PRETTY GOOD. SHORTWAVE MOVES ACROSS THE NORTHERN TIER MONDAY NIGHT INTO TUES...WHICH SENDS A COLD FRONT THROUGH EASTERN CO ON TUES. THIS SHOULD COOL OFF EASTERN PORTIONS OF THE AREA FOR TUES ALONG WITH BRINGING A POSSIBLE UPSWING IN PCPN TO THE EASTERN MTS/ADJACENT PLAINS. THIS FAR OUT...TOO SOON TO TELL WHETHER PLAINS WILL END UP BEING TOO CAPPED FOR CONVECTION BEHIND THE FRONT. THUS...WILL LEAVE SOME TOKEN 10 POPS ACROSS THE AREA. LOW LVL FLOW REMAINS SOUTHEASTERLY THROUGH THE REMAINDER OF THE EXTENDED...WITH DEW POINTS REMAINING IN THE 50S ACROSS THE EASTERN PLAINS. DEEP LAYER SHEARS NOT TERRIBLY IMPRESSIVE (UP TO 30 KTS)...THOUGH ENOUGH INSTABILITY MAY BE PRESENT FOR A FEW PULSE TYPE STRONG TO SEVERE THUNDERSTORMS. HAVE BOOSTED POPS ALONG THE EASTERN MTS/ADJACENT PLAINS...ESP FOR TUES AND WED...THOUGH STILL KEEPING THEM IN THE ISOLATED CATEGORY FOR NOW. -KT && .AVIATION...THE MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG WIND GUSTS IN THE VICINITY OF SHOWERS AND THUNDERSTORMS...WITH GUSTS OF 40 TO 50 KTS NOT OUT OF THE QUESTION. THERE IS ALSO THE POTENTIAL FOR SOME ISOLATED AREA OF HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/31
Hazardous weather outlook, Jun 22, 7:12 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 712 AM MDT FRI JUN 22 2007 COZ058>089-093>099-231315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 712 AM MDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN MOUNTAINS...PIKES PEAK REGION AND EASTERN PLAINS... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND ONE INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. THE STORMS WILL ALSO BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL. THE STORMS WILL DEVELOP FIRST OVER THE PIKES PEAK REGION AND THE SANGRE DE CRISTO MOUNTAINS THEN MOVE ONTO THE EASTERN PLAINS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE HIGHEST POTENTIAL FOR MORE WIDESPREAD PRECIPITATION RUNNING FROM NEXT TUESDAY INTO NEXT THURSDAY. THE PRIMARY THREATS FROM THESE STORMS ARE EXPECTED TO BE LIGHTNING AND GUSTY WINDS...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE...ESPECIALLY OVER EASTERN SECTIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 22, 2:56 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 6 S RUSH 38.75N 104.08W
06/22/2007 E0.88 INCH EL PASO CO PUBLIC
&&
PGWLocal storm report, Jun 22, 3:35 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 15 NE PUEBLO DEPOT 38.46N 104.12W
06/22/2007 E1.00 INCH PUEBLO CO PUBLIC
ENDED AROUND 330 PM.
&&
PGWLocal storm report, Jun 22, 3:46 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 18 NE BOONE 38.44N 104.02W
06/22/2007 E0.88 INCH CROWLEY CO PUBLIC
&&
PGWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:16 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 89 min |
| Jun 22, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 89 min |
| Jun 22, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 22, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 87 min |
| Jun 22, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 17 min |
| Jun 22, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 59 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.